Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Oct 3, 2013, 7:51 PM CDT for Columbia County, Dodge County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2013, 7:51 PM CDT (00:51 UTC)
- Expired
- Oct 4, 2013, 12:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 10:04 PM CDT | HEAVY RAIN 2.34 | Fox Lake, WI | MEASURED RAINFALL FROM TODAY. RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
184 WGUS53 KMKX 040051 FFWMKX WIC021-027-040500- /O.NEW.KMKX.FF.W.0010.131004T0051Z-131004T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 PM CDT THU OCT 3 2013 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN... * UNTIL MIDNIGHT CDT * AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE THUNDERSTORMS EXTENDED FROM WEST OF WAUPUN TO PARDEEVILLE..CAMBRIA AND PORTAGE...MOVING EAST AT 30 MPH. RAINFALL OF 2 TO 4 INCHES IS EXPECTED IN 1 TO 3 HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAKE WISCONSIN...PORTAGE...CAMBRIA...I90/94 WI RIVER BRIDGE... PARDEEVILLE...POYNETTE...RANDOLPH AND RIO. STANDING WATER WAS REPORTED IN PORTAGE EARLIER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4362 8877 4340 8893 4332 8961 4363 8951 $$ MBK
3 follow-up statements
879 WGUS73 KMKX 040132 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT THU OCT 3 2013 WIC021-027-040500- /O.CON.KMKX.FF.W.0010.000000T0000Z-131004T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBIA WI-DODGE WI- 832 PM CDT THU OCT 3 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN DODGE AND COLUMBIA COUNTIES... AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR WAUPUN SOUTHWEST TO NEAR POYNETTE...PARDEEVILLE AND CAMBRIA. THE THUNDERSTORMS WERE MOVING EAST AT 30 MPH. AN AUTOMATED OBSERVING STATION IN PARDEEVILLE REPORTED 1.5 INCHES OF RAIN IN 3 HOURS TIME. RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES OF RAIN FALLING IN NORTHWEST DODGE AND FAR NORTHEAST COLUMBIA COUNTIES IN THE LAST HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4362 8877 4340 8893 4332 8961 4363 8951 $$ MBK
231 WGUS73 KMKX 040207 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT THU OCT 3 2013 WIC021-027-040500- /O.CON.KMKX.FF.W.0010.000000T0000Z-131004T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBIA WI-DODGE WI- 907 PM CDT THU OCT 3 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN DODGE AND COLUMBIA COUNTIES... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING THROUGH EASTERN COLUMBIA INTO DODGE COUNTY. THE HEAVY RAIN IS DIMINISHING OVER MOST OF COLUMBIA AND FAR NORTHWEST DODGE COUNTIES. ADDITIONAL RAINFALL OF ONE QUARTER TO ONE HALF INCH IS POSSIBLE THROUGH THE LATE EVENING. THE THUNDERSTORMS WERE LOCATED 14 MILES EAST OF RANDOLPH...OR 6 MILES SOUTH OF WAUPUN...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4362 8877 4340 8893 4332 8961 4363 8951 $$ MBK
467 WGUS73 KMKX 040246 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 PM CDT THU OCT 3 2013 WIC021-027-040254- /O.CAN.KMKX.FF.W.0010.000000T0000Z-131004T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBIA WI-DODGE WI- 946 PM CDT THU OCT 3 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN DODGE AND COLUMBIA COUNTIES... THE HEAVY RAIN HAS MOVED OFF TO THE EAST OF THE WARNED AREA. EARLIER RAINFALL OVER THE WARNED AREA WAS BETWEEN 1 AND 3 INCHES EARLIER THIS EVENING. LAT...LON 4362 8877 4340 8893 4332 8961 4363 8951 $$ MBK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 3:56 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Oct 3, 3:56 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 PM CDT THU OCT 3 2013 .TONIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA. SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD. THE SURFACE WARM FRONT CURRENTLY STRETCHING WEST TO EAST THROUGH THE CENTRAL FORECAST AREA IS NOT EXPECTED TO MOVE MUCH OVERNIGHT INTO FRIDAY...LIKELY JUST A BIT FARTHER NORTH BY THIS TIME TOMORROW. THUS EXPECTING ADDITIONAL ROUNDS OF SHOWERS AND STORMS OVERNIGHT INTO TOMORROW AS ANOTHER WEAK WAVE OR TWO SLIDE THROUGH. SEEMS LIKE A PRETTY EQUAL CHANCE FOR STORMS ACROSS THE FORECAST AREA TONIGHT...WITH THE FOCUS LIKELY ACROSS THE NORTHERN HALF TOMORROW AS THE FRONT LIFTS NORTH A BIT MORE. THE WAVE MOVING THROUGH TOMORROW AFTERNOON MAY PRODUCE A FEW STRONG TO SEVERE STORMS AND SPC IS MAINTAINING A SLIGHT RISK FOR SEVERE STORMS ACROSS THE WESTERN TWO-THIRDS OF THE FORECAST AREA. THINKING AREAS OF FOG WILL DEVELOP TONIGHT...CONTINUING INTO FRIDAY MORNING. WINDS WILL GET PRETTY LIGHT THIS EVENING...AND WITH THE WARM FRONT STALLED ACROSS THE FORECAST AREA AND THE GROUND WET FROM RECENT RAINFALL...THINKING THE LOW VISIBILITIES IN THE MOS GUIDANCE SEEM REASONABLE. WOULD NOT BE SURPRISED IF THE FOG ENDS UP BEING DENSE IN SPOTS. LOWS TONIGHT WILL STAY ON THE MILD SIDE WITH DEW POINTS STUCK IN THE LOW TO MID 60S. HIGHS TOMORROW ARE A BIT TRICKY...AS IT WILL DEFINITELY DEPEND ON HOW FAR NORTH THE FRONT GETS AND HOW MUCH SUN POKES OUT IN THE AFTERNOON. GIVEN THAT THERE ARE POCKETS OF SUNSHINE THIS AFTERNOON...KEPT HIGHS ON THE MILD SIDE...CRACKING 80 IN THE SOUTH. .SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM. STILL SOME TIMING DIFFERENCES WITH PROGRESS OF CLOSED UPPER LOW AND SURFACE LOW THROUGH THE REGION. 12Z RUNS ARE COMING INTO BETTER AGREEMENT...THOUGH THE 12Z NAM IS STILL FASTER...THE ECMWF SLOWEST WITH THE GFS AND CANADIAN GEM IN BETWEEN. WILL USE CONSENSUS BLEND POP THAT PUSHES PCPN ALONG THE WARM FRONT FRIDAY NIGHT AS THE 850 MB JET INCREASES WITH THE HIGHEST POPS ALONG AND AHEAD OF THE FRONT OVER THE NRN HALF OF CWA. THE CHANCE FOR SEVERE WILL BE HIGHEST TO THE WEST OF THE CWA WITH THE STRONG LOW-LEVEL JET AND WITHIN THE AXIS OF BETTER INSTABILITY...BUT WESTERN CWA COULD SEE SEVERE WITH HAIL AND WINDS BEFORE REGION BECOMES SOMEWHAT CAPPED AS WARM FRONT LIFTS THROUGH. HIGH POPS THEN MOVE FROM WEST TO EAST ACROSS ALL OF THE CWA SATURDAY AHEAD OF OCCLUSION/COLD FRONT. SEVERE PROBABILITY OUTPUT...CWASP ETC...BASED ON THE PREFERRED SLOWER MODELS HAVE THE HIGHER PROBABILITIES OVER THE CWA ON SATURDAY LATE MORNING/EARLY AFTERNOON. WILL HAVE HIGH POPS AGAIN FOR THIS PERIOD. IN ADDITION TO SEVERE...HAVE TO LOOK AT HEAVY RAIN POTENTIAL WITH PW/S RISING TO BETWEEN 1.5 INCH AND 1.75 INCH OR BETWEEN 200 AND 225 PERCENT OF NORMAL. NOT MUCH CHANGE FROM FRIDAY NIGHT LOWS IN THE 60S WITH CWA IN WARM SECTOR AND HIGHS IN THE LOW TO MID 70S WITH THE CLOUDS AND PCPN AHEAD OF THE OCCLUSION. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM. LEAVING GRADUALLY DIMINISHING POPS FROM WEST TO EAST TO ACCOUNT FOR POSSIBLE SLOW SOLUTION...THEN LOW CHANCE POPS FOR LIGHT SHOWERS SUNDAY WITH CYCLONIC CIRCULATION AND VORTICITY MAXIMA ROTATING THROUGH STATE. COLD POOL OVER REGION AND CLOUDS WILL KEEP LOWS IN THE MID 40 AND HIGHS ONLY IN THE MID TO UPPER 50S. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. FORECAST CONFIDENCE LOW TO MEDIUM. COOLER AIR REMAINS IN PLACE FOR THE FIRST PORTION OF THE EXTENDED...WITH A WEAK TROUGH BRINGING A SLIGHT REINFORCING SHOT OF COOLER AIR MONDAY NIGHT. THEN A SLOW WARMING TREND...WITH READINGS AT OR SLIGHTLY ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION/00Z TAFS/... THERE IS STILL QUITE THE MIX OF CONDITIONS ACROSS SOUTHERN WISCONSIN THIS AFTERNOON...RANGING FROM PATCHES OF CLEARING TO IFR CIGS. CURRENTLY WATCHING AN AREA OF THUNDERSTORMS ASSOCIATED WITH AN APPROACHING SHORTWAVE JUST PUSHING INTO THE WESTERN FORECAST AREA. SHOULD SEE AN INCREASE IN ACTIVITY ACROSS SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING AS THE WAVE CONTINUES EASTWARD. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THIS EVENING THROUGH TOMORROW AS A WARM FRONT REMAINS NEARLY STALLED OR SLOWLY LIFTS NORTH THROUGH THE FORECAST AREA. SOME OF THE STORMS MAY BE STRONG TO SEVERE TOMORROW AFTERNOON AND INTO THE EVENING AS ANOTHER SHORTWAVE MOVES INTO THE AREA. WIDESPREAD LOW CIGS AND VSBYS ARE EXPECTED TO DEVELOP AGAIN TONIGHT WITH THE FRONT STUCK IN THE AREA...LIGHT WINDS...AND MOIST LOW LEVEL CONDITIONS. WILL PROBABLY SEE IMPROVING CONDITIONS BY MID OR LATE MORNING TOMORROW...SIMILAR TO TODAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...DDV FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Oct 3, 5:17 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 517 PM CDT THU OCT 3 2013 WIZ046-047-051-052-056>060-062>072-042230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 517 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE AREA. A FEW OF THE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND GUSTY WINDS LATE THIS AFTERNOON AND EVENING. AREAS OF FOG COULD BECOME DENSE IN SPOTS OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN LATE SATURDAY MORNING AND AFTERNOON. HEAVY RAINFALL IS POSSIBLE AS WELL...ESPECIALLY TOWARD CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY INTO SATURDAY. LMZ643>646-042230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 517 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...AS A WARM FRONT LIFTS NORTH INTO THE AREA. SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. AREAS OF DENSE FOG ARE EXPECTED TONIGHT FROM PORT WASHINGTON NORTH TO SHEBOYGAN. A DENSE FOG ADVISORY HAS BEEN POSTED FOR VISIBILITIES FREQUENTLY REDUCED TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY FROM TIME TO TIME THROUGH SATURDAY EVENING AS AN INTENSE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. A FEW OF THE STORMS COULD BE SEVERE...MAINLY FRIDAY AFTERNOON AND FRIDAY EVENING...AND AGAIN LATE SATURDAY MORNING AND AFTERNOON. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Oct 3, 5:06 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 506 PM CDT THU OCT 3 2013 WIZ046-056-057-032300- COLUMBIA-MARQUETTE-SAUK- 506 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN SAUK...NORTHWESTERN COLUMBIA AND SOUTH CENTRAL MARQUETTE COUNTIES... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BARABOO...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WEST BARABOO AND BARABOO BY 510 PM CDT... PORTAGE BY 545 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Local storm report, Oct 3, 5:38 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN BARABOO 43.47N 89.74W
10/03/2013 E1.50 INCH SAUK WI 911 CALL CENTER
RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
IN BARABOO...RESULTING IN MINOR STREET FLOODING.
&&
WOODLocal storm report, Oct 3, 5:48 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN BARABOO 43.47N 89.74W
10/03/2013 E1.50 INCH SAUK WI 911 CALL CENTER
RADAR ESTIMATED 1.00 TO 1.50 INCH HOURLY RAINFALL RATES
IN BARABOO...RESULTING IN MINOR STREET FLOODING. SOME
CARS TRYING TO PASS THROUGH THE HIGH WATER STALLED
OUT...MAINLY TO THE EAST SIDE OF TOWN.
&&
MEBLocal storm report, Oct 3, 5:50 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 E BARABOO 43.47N 89.72W
10/03/2013 SAUK WI EMERGENCY MNGR
A COUPLE OF TREES DOWN. TIME RADAR ESTIMATED.
&&
MEBSpecial weather statement, Oct 3, 6:21 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT THU OCT 3 2013 WIZ047-057-040000- COLUMBIA-GREEN LAKE- 621 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHERN COLUMBIA AND SOUTHWESTERN GREEN LAKE COUNTIES... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL COLUMBIA COUNTY...MOVING EAST NORTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... DALTON BY 640 PM CDT... KINGSTON BY 650 PM CDT... FRIESLAND BY 655 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WOOD
Special weather statement, Oct 3, 7:48 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 748 PM CDT THU OCT 3 2013 WIZ051-058-040145- DODGE-FOND DU LAC- 748 PM CDT THU OCT 3 2013 ...STRONG THUNDERSTORMS MOVING INTO NORTHERN DODGE AND FAR SOUTHERN FOND DU LAC COUNTIES... AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAUPUN TO 9 MILES WEST OF BEAVER DAM...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BEAVER DAM BY 810 PM CDT... JUNEAU DODGE AIRPORT BY 830 PM CDT... LOMIRA AND HORICON BY 840 PM CDT... MAYVILLE BY 845 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. WOOD
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:03 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 27 min |
| Oct 3, 7:16 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 4 hr |
| Oct 3, 8:21 PM CDT | Tornado Warning | MKX | Dodge | 39 min |
| Oct 3, 8:55 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Oct 3, 9:22 PM CDT | Tornado Warning | MKX | Dodge, Washington | 38 min |
| Oct 3, 9:55 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Oct 4, 12:06 PM CDT | Marine Dense Fog Advisory | MKX | 34 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.